BibTeX record: journals/jcphy/AdlerBLMZ11

download as .bib file

@article{DBLP:journals/jcphy/AdlerBLMZ11,
  author    = {J. H. Adler and
               James J. Brannick and
               Chun Liu and
               Thomas A. Manteuffel and
               Ludmil Zikatanov},
  title     = {First-order system least squares and the energetic variational approach
               for two-phase flow.},
  journal   = {J. Comput. Physics},
  year      = {2011},
  volume    = {230},
  number    = {17},
  pages     = {6647--6663},
  url       = {http://dx.doi.org/10.1016/j.jcp.2011.05.002},
  doi       = {10.1016/j.jcp.2011.05.002},
  timestamp = {Wed, 03 Sep 2014 05:02:51 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcphy/AdlerBLMZ11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}